# SDR IPXA10562566

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY SHEAR WEB SUPPORT HAT CHANNEL IS CORRODED AT BS 337, LBL 13.  REPLACED SHEAR WEB SUPPORT HAT CHANNEL IAW SRM 51-40-02, SRM 51-20-01-0 G, SRM 51-40-04.
